# SDR SWAA092006

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 40,268 hours, 32,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR UPPER HINGE CUTOUT, BS 304, WL 258.  REPAIRED SKIN PER SWA EA.
